Alert archive / Pennsylvania / Wind Advisories in 2014
Wind Advisory 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Nov 23, 2014, 2:42 PM EST for 14 counties in Pennsylvania; 6 counties in West Virginia; 11 counties in Ohio. It took effect at Nov 24, 2014, 11:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 2:42 PM EST (19:42 UTC)
- In effect from
- Nov 24, 2014, 11:00 AM EST
- Expired
- Nov 24, 2014, 7:16 PM EST
- In force
- 8 hr
- Issued by
- NWS Pittsburgh, PA
All 31 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 25 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807 WWUS71 KPBZ 231942 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 242 PM EST SUN NOV 23 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021>023-041-240345- /O.NEW.KPBZ.WI.Y.0003.141124T1600Z-141125T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...KINGWOOD...PARSONS 242 PM EST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EST MONDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * PERIOD OF STRONGEST WINDS...MONDAY AFTERNOON. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 07
5 follow-up statements
331 WWUS71 KPBZ 240203 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 903 PM EST SUN NOV 23 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021>023-041-241015- /O.CON.KPBZ.WI.Y.0003.141124T1600Z-141125T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...KINGWOOD...PARSONS 903 PM EST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EST MONDAY... * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * PERIOD OF STRONGEST WINDS...MONDAY AFTERNOON. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
701 WWUS71 KPBZ 240837 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 337 AM EST MON NOV 24 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021>023-041-241645- /O.CON.KPBZ.WI.Y.0003.141124T1600Z-141125T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...KINGWOOD...PARSONS 337 AM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * PERIOD OF STRONGEST WINDS...MONDAY AFTERNOON. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
697 WWUS71 KPBZ 241428 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 928 AM EST MON NOV 24 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021>023-041-242230- /O.CON.KPBZ.WI.Y.0003.141124T1600Z-141125T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...KINGWOOD...PARSONS 928 AM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * PERIOD OF STRONGEST WINDS...THIS AFTERNOON. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
606 WWUS71 KPBZ 241953 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 253 PM EST MON NOV 24 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021>023-041-250300- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-141125T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...KINGWOOD...PARSONS 253 PM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * PERIOD OF STRONGEST WINDS...THIS EVENING. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
061 WWUS71 KPBZ 250016 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 716 PM EST MON NOV 24 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021>023-041-250130- /O.CAN.KPBZ.WI.Y.0003.000000T0000Z-141125T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...KINGWOOD...PARSONS 716 PM EST MON NOV 24 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. STRONGER WIND GUSTS THAT OCCURRED DURING THE AFTERNOON AND EARLY EVENING HAVE DECREASED. HOWEVER...WIND GUSTS UP TO 30 MPH WILL CONTINUE TO BE POSSIBLE THROUGH THE REST OF THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 2:42 PM EST, 0 minutes earlier.
Area forecast discussion, Nov 23, 2:42 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
242 PM EST SUN NOV 23 2014
.SYNOPSIS...
LOW PRESSURE WILL BRING RAIN TONIGHT. A COLD FRONT WILL BRING
GUSTY WINDS MONDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A SHRTWV AND SFC WRM FNT WL ADVN ACRS THE OH VLY AND GT LKS RGN
TNGT. AMPLE DEEP MOISTURE...UPR SPPRT...AND LLVL JET IN PLACE CONT
TO ALLOW FOR CAT POPS FOR RAIN. RAIN IS EXPD TO END TAPER OFF OR
END BEFORE DAWN AS THE SHRTWV AND SFC FNT EXIT. TEMPS SHOULD
INITIALLY DROP AT PCPN ONSET...THEN BEGIN TO RISE LT TNGT IN WRM
ADVCTN.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
BROAD UPR TROFG AND A DEEPENING SFC LOW IS PROGGED TO MOVE INTO
THE UPR GT LKS MON. THE LOWS ASSOCIATED CDFNT IS PROGGED FOR A MON
AFTN PASSAGE ACRS OUR RGN. MSTR IS LTD SO MAINTAINED CHC POPS WITH
FROPA. TIGHTENING PRES GRADIENT ARND THE DEEPENING LOW SHOULD
BRING GUSTY SFC WNDS AS MXG BEGINS MON. FCST SOUNDINGS/GUST
TECHNIQUES INDICATE GUSTS TO ARND 50 MPH ARE LIKELY. WL ISSUE A
WIND ADVISORY FM LT MON MRNG INTO ERLY EVE AS WNDS WL LIKELY STAY
GUSTY FOR A FEW HRS AFT FROPA.
COLD ADVCTN KICKS IN AFT FROPA AS BROAD UPR TROFG RMNS ACRS THE GT
LKS AND UPR MIDWEST THRU TUE. STRATOCU IS EXPD...THOUGH SNW SHWR
CHCS WL BE MINIMAL WITH A SW BNDRY LYR FLOW PREVENTING ANY LK
CONNECTIONS OR SGFNT UPSLOPE COMPONENT.
ANOTHER BROAD UPR TROF IS PROGGED TO SET UP BY MID WK...AS A
COASTAL LOW DVLPS OFF THE MID ATLANTIC RGN. THE WRN EXTENT OF THIS
TRACK RMNS IN QN...AND THIS WL HAVE AN IMPACT ON THE POTENTIAL AMT
AND LOCATION OF SNW THAT THIS SYSTEM BRINGS. THE SREF SOLN LOOKS
VRY REASONABLE ATTM GIVEN THE SYNOPTIC PTN ATTM...WHICH BRINGS SNW
CHCS FM PIT EWD...AND KEEPS THE HEAVIEST PCPN E OF OUR AREA.
TEMPS ARE EXPD TO RCH 10-15 DEG ABV SEASONAL LVLS MON...BUT WL DCR
TO ARND 10 DEG BLO AVG BY TUE AND WED.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
LARGE VARIATIONS IN GUIDANCE THROUGH THE LONG RANGE AND ADJUSTED
FORECAST WITH THE NEW WPC PROGS TEMPERED WITH LATEST GFS/ECMWF. AS
STORM SYSTEM MOVES UP THE EAST COAST WEDNESDAY NIGHT SHORTWAVE
MOVING INTO THE OHIO VALLEY WILL BRING SNOW SHOWERS INTO
THANKSGIVING DAY FOLLOWED BY A PERIOD OF LAKE ENHANCED SNOW INTO
EARLY FRIDAY. A MOISTURE STARVED COLD FRONT WILL APPROACH FOR THE
WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS UNTIL AFTER 00Z WHEN WARM FRONT AND SHORTWAVE WILL
QUICKLY MOVE NORTH AHEAD OF GREAT LAKES LOW PRESSURE. WIDESPREAD
MVFR VSBY AND CIGS OVERNIGHT TO DAYBREAK. FOR MONDAY AS LOW
PRESSURE CRANKS UP OVER THE GREAT LAKES SOUTH WINDS WILL INCREASE
WITH GUSTS TO 35KTS EXPECTED MID MORNING THROUGH THE AFTERNOON.
OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
POSSIBLE RESTRICTIONS IN SNOW SHOWERS LATE WEDNESDAY THROUGH
THURSDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 11 AM TO 10 PM EST MONDAY FOR MDZ001.
OH...WIND ADVISORY FROM 11 AM TO 10 PM EST MONDAY FOR OHZ039>041-
048>050-057>059-068-069.
PA...WIND ADVISORY FROM 11 AM TO 10 PM EST MONDAY FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...WIND ADVISORY FROM 11 AM TO 10 PM EST MONDAY FOR WVZ001>004-
012-021>023-041.
&&
07/10Hazardous weather outlook, Nov 23, 5:21 AM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 521 AM EST SUN NOV 23 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-241030- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 521 AM EST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A POTENT LOW PRESSURE SYSTEM WILL BRING STRONG WINDS TO THE AREA MONDAY. WIND GUSTS BETWEEN 30 AND 40 MILES PER HOUR CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Pennsylvania, 2014Wind Advisories in Ohio, 2014Wind Advisories in West Virginia, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.